We describe the case of a 17-year-old girl who was admitted to our clinic for drug poisoning. Twelve hours after the ingestion of 25 tablets of aspirin (12.5 g of acetylsalicylic acid), the patient had a generalized proximal tubular dysfunction characterized by glucosuria (in the face of normal serum glucose levels), proteinuria, and uric acid wasting. Further characterization of the tubular dysfunction using high-resolution proton nuclear magnetic resonance spectroscopy of the urine showed a pattern consistent with proximal tubular injury. An important characteristic of the salicylate-induced proximal tubular dysfunction in our patient was its rapid reversibility. A trend toward normalization of fractional excretion values of electrolytes was observed 2 days after ingestion. Determination of serum and urine metabolites and spectroscopy of urine 15 days later showed no evidence of tubular dysfunction. The mechanisms potentially implicated in the pathogenesis of salicylate-induced Fanconi syndrome are discussed and a brief review of the relevant literature is provided.